# SDR DALA2016012400586

- Difficulty date: January 21, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR LOWER JAMB AREA, Z-ANGLE IS CORRODED FWD OF RBL 54 SEAT TRACK AT FS 202.  REMOVED CORROSION FWD GALLEY GALLEY SERVICE DOOR LOWER JAMB AREA "Z" ANGLE FWD OF RBL 54, SEAT TRACK AT FS 202 IAW SRM 51-10-04.  EVALUATED AREA AND FOUND ORIG MATERIAL .070", MATERIAL LOSS .027, MATERIAL REM .043" AND IS FOUND TO BE OUT OF LIMITS IAW SRM 53-0-0.  REMOVED DAMAGED ANGLE IAW SRM 51-41-02.  LOCATED DRILLED AND DEBURRED NEW FLOOR SUPPORT IAW SRM 51-40-08 AND DWG 5952262, REV K.  INSTALLED NEW SUPPORT IAW SRM 51-40-04.
